# SDR CA130408008

- Difficulty date: April 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,695 hours
- Engine: Pwa PT6A67B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 9738114304
- Condition: Leaking
- Location: Hyd System
- Part time: 2,184 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LEAKING THROUGH BODY OF PRESSURE SWITCH.
